IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2005 >
Volume 31 Number 3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1763

Title: Projectively Normal Line Bundles on K-Gonal Curves and Rational Surfaces
Authors: Ballico, E.
Keem, C.
Keywords: Plane Curve
Singular Curve
Gonality
Scrollar Invariants
Issue Date: 2005
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 31, No 3, (2005), 175p-188p
Abstract: Here we prove the projective normality of several special line bundles on a general k-gonal curve.
Description: 2000 Mathematics Subject Classification: 14H50.
URI: http://hdl.handle.net/10525/1763
ISSN: 1310-6600
Appears in Collections:Volume 31 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol31-num3-2005-p175-p188.pdf505.77 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback